MathSciNet Relay Station
MathSciNet bibliographic data
MR854208 (87i:81039) 81C05
Talman, James D. Minimax principle for the Dirac equation. Phys. Rev. Lett. 57 (1986), no. 9, 1091–1094.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement